# SDR DALA2024031303301

- Difficulty date: March 11, 2024
- Submitted: March 13, 2024
- Operation: Air carrier
- Aircraft: N673DL
- Make and model: Boeing 757232
- Aircraft serial: 25978
- Aircraft time: 92,803 hours, 43,000 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: UNKNOWN
- Condition: Corroded
- Location: L2 Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 673 #2L PASSENGER DOOR LOWER SILL UPPER STRUCTURE HAS EVIDENCE OF CORROSION ON SEVERAL FASTENER HOLES. DOT-056/I-109. CORRECTIVE ACTION: REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM. REMOVED AND REPLACED LOWER SILL INNER CHORD IAW B757 SRM. (0239634)
